# SDR USAABB02132

- Difficulty date: August 15, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Part time: 38,609 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING THE ANNUAL SLIDE OPERATIONAL DEPLOYMENT CHECK FOR THE R3 DOOR, THE SLIDE MOUNTED EMERGENCY LIGHTS DID NOT ILLUMINATE.  MAINTENANCE REPLACED THE SLIDE.  THE SLIDE WILL BE ROUTED TO THE SHOP.  PER US AIRWAYS POLICIES AND PROCEDURE, TWO MORE SLIDES OF THIS POSITION WILL BE DEPLOYED.  (M)
